# SDR 2008UALA05896

- Difficulty date: September 25, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,355 hours, 11,853 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT, ONBOARD AFT SKIN CRACKED AT PANEL CUTOUT RADIUS, FORWARD OF AFT BULKHEAD.  MAJOR REPAIR ACCOMPLISHED.  STOP-DRILLED CRACK.  VERIFIED HFEC.  INSTALLED -1 & -3 DOUBLERS.
